Optical solitons in the Sasa–Satsuma model with multiplicative noise via Itô calculus

Elsayed M.E. Zayed, Reham M.A. Shohib, Mohamed E.M. Alngar, Anjan Biswa, Yakup Yıldırım, Anelia Dakova, Hashim M. Alshehri, Milivoj R. Belic

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We study for the first time perturbed optical solitons modelled using a Sasa–Satsuma equation involving a multiplicative noise. Two integration schemes retrieve soliton solutions to this model, which are described using parametric constraints.

Original languageEnglish
Pages (from-to)9-14
Number of pages6
JournalUkrainian Journal of Physical Optics
Volume23
Issue number1
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • Itô calculus
  • Multiplicative noise
  • Solitons

Fingerprint

Dive into the research topics of 'Optical solitons in the Sasa–Satsuma model with multiplicative noise via Itô calculus'. Together they form a unique fingerprint.

Cite this